# SDR SIMA2020060126010

- Difficulty date: March 26, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 31,736 hours, 27,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON MOST FWD AND MOST AFT CABIN CEILING PANELS.  REMOVED AND REPLACED LIGHT BULBS ON THE FWD AND AFT MOST CEILING PANELS IAW AMM 33-50-08.  OPERATIONAL CHECK GOOD.
